An Integral Equation for the Dual-Lag Model of Heat Transfer

V Kulish, VB Novozhilov

    Research output: Contribution to journalArticle

    22 Citations (Scopus)
    LanguageEnglish
    Pages805-808
    JournalJournal of Heat Transfer
    Volume126
    Publication statusPublished - Oct 2004

    Cite this

    Kulish, V., & Novozhilov, VB. (2004). An Integral Equation for the Dual-Lag Model of Heat Transfer. Journal of Heat Transfer, 126, 805-808.
    Kulish, V ; Novozhilov, VB. / An Integral Equation for the Dual-Lag Model of Heat Transfer. In: Journal of Heat Transfer. 2004 ; Vol. 126. pp. 805-808.
    @article{03fe0bcd27214d82a3327a808c9d9179,
    title = "An Integral Equation for the Dual-Lag Model of Heat Transfer",
    author = "V Kulish and VB Novozhilov",
    year = "2004",
    month = "10",
    language = "English",
    volume = "126",
    pages = "805--808",
    journal = "Journal of Heat Transfer",
    issn = "0022-1481",

    }

    Kulish, V & Novozhilov, VB 2004, 'An Integral Equation for the Dual-Lag Model of Heat Transfer', Journal of Heat Transfer, vol. 126, pp. 805-808.

    An Integral Equation for the Dual-Lag Model of Heat Transfer. / Kulish, V; Novozhilov, VB.

    In: Journal of Heat Transfer, Vol. 126, 10.2004, p. 805-808.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - An Integral Equation for the Dual-Lag Model of Heat Transfer

    AU - Kulish, V

    AU - Novozhilov, VB

    PY - 2004/10

    Y1 - 2004/10

    M3 - Article

    VL - 126

    SP - 805

    EP - 808

    JO - Journal of Heat Transfer

    T2 - Journal of Heat Transfer

    JF - Journal of Heat Transfer

    SN - 0022-1481

    ER -